# SDR COMA9610252

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922AA2YAGPZ722
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE RT MLG DOWN LOCK LIGHT REMAINED ON AFTER GEAR RETRACTION.  REPLACED DEFECTIVE DOWN LOCK PROXIMITY SENSOR.
